Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Invariants of Euclidean reflection groups
HTML articles powered by AMS MathViewer

by Louis Solomon PDF
Trans. Amer. Math. Soc. 113 (1964), 274-286 Request permission
    W. Burnside, The determination of all groups of rational linear substitutions of finite order which contain the symmetric group in the variables, Proc. London Math. Soc. (2) 10 (1912), 284-308.
  • Claude Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778–782. MR 72877, DOI 10.2307/2372597
  • A. J. Coleman, The Betti numbers of the simple Lie groups, Canadian J. Math. 10 (1958), 349–356. MR 106256, DOI 10.4153/CJM-1958-034-2
  • H. S. M. Coxeter, The product of the generators of a finite group generated by reflections, Duke Math. J. 18 (1951), 765–782. MR 45109
  • J. S. Frame, The classes and representations of the groups of $27$ lines and $28$ bitangents, Ann. Mat. Pura Appl. (4) 32 (1951), 83–119. MR 47038, DOI 10.1007/BF02417955
  • G. Frobenius, Über die Charaktere der symmetrischen Gruppe, S.-B. Preuss. Akad. Wiss. Berlin (1900), 516-534.
  • Bertram Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973–1032. MR 114875, DOI 10.2307/2372999
  • G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canad. J. Math. 6 (1954), 274–304. MR 59914, DOI 10.4153/cjm-1954-028-3
  • Louis Solomon, Invariants of finite reflection groups, Nagoya Math. J. 22 (1963), 57–64. MR 154929
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.90, 20.60
  • Retrieve articles in all journals with MSC: 22.90, 20.60
Additional Information
  • © Copyright 1964 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 113 (1964), 274-286
  • MSC: Primary 22.90; Secondary 20.60
  • DOI:
  • MathSciNet review: 0165038